Publications

Found 248 results
Author [ Title(Desc)] Type Year
Filters: First Letter Of Last Name is Y  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Gorenflo R, Kilbas AA, Yakubovich SB. On Abel type integral equations of first kind. J. Fract. Calc.. 1994;5:59-68.Edit
[2013-9] Yakubovich SB. Abel-Goncharov's polynomials and the Casas-Alvero conjecture .
Yakubovich SB. About a new class of integral transforms in Hilbert space. Math. Balkanica (N.S.). 1995;9:179-191.
[2015-3] Sumi N, Varandas P, Yamamoto K. Absence of specification for partially hyperbolic flows .Edit
Hernandez A, Kadison L, Young C. Algebraic quotient modules and subgroup depth. Abh. Math. Semin. Univ. Hambg.. 2014;84:267-283.Edit
Yakubovich SB, Daher R. An analog of Morgan's theorem for the Kontorovich-Lebedev transform. Adv. Pure Appl. Math.. 2010;1:159-162.Edit
[2004-10] Yakubovich SB. An analog of the Hausdorff-Young theorem for the Lebedev integral .
Yakubovich SB. Analog of the Hausdorff-Young theorem for the Lebedev integral. Integral Transforms Spec. Funct.. 2005;16:597-607.
Nazardonyavi S, Yakubovich SB. Another proof of Spira's inequality and its application to the Riemann hypothesis. Journal of Mathematical Inequalities. 2013;7(2):167-174.Edit
Nazardonyavi S, Yakubovich SB. Another proof of Spira's inequality and its application to the Riemann hypothesis. J. Math. Inequal.. 2013;7:167-174.Edit
de Romero SS, Kalla SL, Yakubovich SB. Applications of $N$-fractional calculus to infinite sums. J. Fract. Calc.. 1995;8:37-42.Edit
[2007-9] Yakubovich SB. Asymptotic and summation formulas related to the Lebedev integrals .
Yakubovich SB. Asymptotic and summation formulas related to the Lebedev integrals. Integral Transforms Spec. Funct.. 2008;19:293-304.

Pages